# SDR FDEA201301180136

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N382027
- Condition: Damaged
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK -DURING OK TO INSTALL, FOUND SPLICE CHANNEL WITH ELONGATED HOLE AT STR  1, BS 1620.   REMOVED CHANNEL IAW SRM 51-40-02 REV 107. NEW CHANNEL FABRICATED IAW DWG 146N3820 SHT 1 REV C.   CHANNEL INSTALLED IAW DWG 146N3106 SHT 1 REV E.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
